Doctor insights on:
What Is The Best Treatment For Diarrhea For An Adult
Diarrhea: Assuming its acute diarrhea - i would go on a clear liquid diet for at least 24hrs - anything you can see thru you can have except alcohol. This will keep you hydrated. Then add food back slowly - starting with a brat diet bananas, rice cereal applesauce and toast. No diary products for at least several days and avoid spicy greasy foods. Immodium/kaopectate works also. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
My son is 7,he's had loose stools like 4-5 times/day, for last 3 days. Last night was loose, greenish with red specks. Is this dangerous & treatment ?
Treat gastroenteritis: Your son is having infective diarrhea or dysentry , may be bacterial infection leading to loose motion and blood in stool .Consult your doctor get the treatment done as soon as possible . he may need blood test,stool test ,i.V. fluids and antibiotics ...Read moreSee 1 more doctor answer
More than 15 years of stomach pain, loose stools..colonoscopy/endoscopies found no crowns or colitis...is IBS the only answer? No treatment helps.
See your PCP: There are many causes of dry mouth like side effect of certain medications, diarrhea, certain diseases and infections (diabetes, anemia), nerve damage, just to name a few. See your PCP for proper diagnosis and treatment or referral to a specialist. ...Read moreSee 2 more doctor answers
Probiotics: in addition to making sure it is not a clostridium difficile associated diarrhea as a result of antibiotics, probiotics that have acidophilus and bifidobacterium can help to reestablish good colon health by keeping the balance of bacteria as it should be/ ...Read moreSee 1 more doctor answer
Is it possible to get Antibiotic-associated colitis without diarrhea? I seem to match up with all the symptoms but that, after a hefty triple therapy.
Dangerous C. diff: Yes, unfortunately it is possible to have colitis without diarrhea and if you think you have this, you need to be checked today by a doctor. Sometimes a patient may take an antidiarrheal or the illness itself causes a temporary 'bowel paralysis' so this needs to be evaluated for. A host of screening tests can help the doc make this diagnosis - so I suggest calling your primary MD and go to an E.R. ...Read more
Taking prevpack triple therapy for h pylori . No diarrhea or any side effects of this antibiotic. Does it mean it's not working? Or its comon?
It's working: Side effects are generally uncommon.Get a more detailed answer ›
I am currently on my period and now has a uti, i tried at home treatments but I am now feeling nausea and diarrhea. Should i go to the ER no insurance?
- Talk to a doctor live online for free
- What is the best treatment for inability to sustain an erection?
- What is the best treatment for inability to attain an erection?
- What is the best treatment for diarrhea or constipation?
- Ask a doctor a question free online
- What is the best treatment for swelling over an injured finger or toe?
- What is the best treatment for baby positioned at an angle?
- What is the best treatment for severe diarrhea?
- What is the best treatment for lumbar lordosis?
- Talk to a urgent care specialist online for free